Open Access

On some properties of abstract wave equation


Full Text

Coming Soon.





Article Information

TitleOn some properties of abstract wave equation
SourceMethods Funct. Anal. Topology, Vol. 3 (1997), no. 1, 82-88
MathSciNet MR1771474
CopyrightThe Author(s) 1997 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Sergey A. Kuzhel, On some properties of abstract wave equation, Methods Funct. Anal. Topology 3 (1997), no. 1, 82-88.


BibTex

@article {MFAT9,
    AUTHOR = {Kuzhel, Sergey A.},
     TITLE = {On  some  properties  of  abstract  wave  equation},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {3},
      YEAR = {1997},
    NUMBER = {1},
     PAGES = {82-88},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=9},
}


All Issues